Chemotherapy Expert Forum
dosedense ac
About This Forum:

Welcome to the International Chemotherapy forum. Questions related to lung cancer will be answered by a medical doctor.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

dosedense ac

Can my eyesight be affected by the treatment  I am recieving every 2 weeks? And will it be one that lasts longer than normal or wil it go away over time?
322973_tn?1239908038
Hi,
With dose dense Adriamycin-Cyclophosphomide and G-CSF support, there are a few adverse effects that may occur commonly. However, refraction errors of the eyes are not among these.
Why are you worried that your eyesight may be adversely affected? Do you have any specific symptoms?
All the best, and God Bless!
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank